# SDR HEEA956117

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308003
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (FRAME CRACKED AT BOTH UPPER CASTING AREAS) REPLACED WITH SERVICEABLE FRAME ASSEMBLY.
